• Size

    12 oz

    Description

    Other Information: Each 30 ml dose cup contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Diphenhydramine HCl. 50 mg per 30 ml. Nighttime sleep-aid. Non-habit forming. Quality guaranteed. Compare to Vicks ZzzQuil active ingredient (This product is not manufactured or distributed by Procter & Gamble, distributor of Vicks ZzzQuil). Alcohol 10%. Not for treating cold or flu. Questions? 1-888-423-0139. www.topcarebrand.com. This TopCare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Gluten free.

    Identifier

    00036800375802

    SKU/UPC

    3680037580

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    16ct

    Description

    Vivarin® Caffeine Alertness Aid Tablets. Safe & effective. Functional Caffeine®. For mental alertness. 200mg each. Use: Helps restore mental alertness or wakefulness when experiencing fatigue or drowsiness. Retain outer carton for complete directions and warnings. Vivarin®, Vivarin® and design, stylization and trade dress, and Functional Caffeine® are registered trademarks of Meda AB. Questions or comments Call toll free 1-855-874-0970 weekdays. www.vivarin.com. Vivarin® making the most of Every Day®. ©2015 Meda AB.

    Identifier

    00346017018165

    SKU/UPC

    34601701816

    Manufacturer

    Meda Consumer Healthcare Inc.

    Brand

    Vivarin
  • Size

    24ct

    Description

    Other Information: Each caplet contains: calcium 15 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity. Protect from light. Do not use if blister unit is broken or torn. Misc: Diphenhydramine HCl 25 mg. Helps you fall asleep. Non habit-forming. Does not contain pain reliever. Quality Guaranteed: Compare to Simply Sleep Nighttime Sleep Aid active ingredient (This product is not manufactured or distributed by McNeil Consumer healthcare, distributor of simply sleep nighttime sleep aid). Quality Guaranteed: This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Questions? 1-888-423-0139. www.topcarebrand.com.

    Identifier

    00036800044135

    SKU/UPC

    3680004413

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    8 ct

    Description

    Dramamine® Motion Sickness Relief Tablets. #1 pharmacist recommended brand. Meclizine hydrochloride tablets/antiemetic. All day less drowsy. Up to 24 hours of protection. Prevents nausea, dizziness & vomiting. Up to 24 hours. (25mg each). Safety travel vial inside. Use: For prevention and treatment of these symptoms associated with motion sickness: Nausea. Vomiting. Dizziness. Questions 1-800-382-7219. dramamine.com. ©2016 Medtech Products Inc. A prestige brands company.

    Identifier

    00831248001982

    SKU/UPC

    83124800198

    Manufacturer

    Prestige Brands, Inc.

    Brand

    Dramamine
  • Size

    32c

    Description

    Use: helps to reduce difficulty falling asleep. Compare to maximum strength unisom sleepgels active ingredient*. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Liquid filled softgels. Quality guaranteed.

    Identifier

    00036800114173

    SKU/UPC

    3680011417

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    12ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: From the makers of Vicks NyQuil. Diphenhydramine HCl. Non-habit forming. Not for treating cold or flu. See warnings. www.ZzzQuil.com. Made in Canada.

    Identifier

    00323900038028

    SKU/UPC

    32390003802

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    16 ea

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Retain in carton until time of use. Misc: Doxylamine succinate tablets, 25 mg. Clinically tested, proven effective. One tablet per dose. Questions or comments? 1-800-633-1610. www.Unisom.com.

    Identifier

    00041167006078

    SKU/UPC

    4116700607

    Manufacturer

    Chattem

    Brand

    Unisom
  • Size

    30ct

    Description

    Use: may provide temporary relief from symptoms of nasal congestion due to colds or allergies and to help reduce or eliminate snoring. Use while sleeping, during the day, or during exercise. For best performance, choose the correct size. Medium for average size noses. Large for larger size noses. How it works: gently opens nasal passages to increase air flow. Relieves nasal congestion; drug free Superior adhesive for long-lasting performance Cold & allergy relief; reduces snoring Latex free; compare to breathe right ® nasal dilators*

    Identifier

    00036800118089

    SKU/UPC

    3680011808

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    16 ct

    Description

    Sominex® Nighttime Sleep-Aid 16 Tablets. Original formula. Wake up rested & refreshed. Safe, effective & non-habit forming. Original formula. Diphenhydramine HCl. Doctor recommended #1 ingredient. Helps you fall asleep fast. Use: helps reduce difficulty falling asleep. Questions 1-866-255-5202 weekdays. www.sominex.com. ©2014 Medtech Products Inc.

    Identifier

    00042037103552

    SKU/UPC

    4203710355

    Manufacturer

    Medtech Products Inc.

    Brand

    Sominex
  • Size

    30ct

    Description

    Use: may provide temporary relief from symptoms of nasal congestion due to colds or allergies and to help reduce or eliminate snoring. Use while sleeping, during the day, or during exercise. For best performance, choose the correct size. Medium for average size noses. Large for larger size noses. How it works: gently opens nasal passages to increase air flow. Relieves nasal congestion; drug free Superior adhesive for long-lasting performance Cold & allergy relief; reduces snoring Latex free; compare to breathe right ® nasal dilators*

    Identifier

    00036800118072

    SKU/UPC

    3680011807

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    12ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C) and high humidity. Product from light. Misc: Diphenhydramine HCl 25 mg softgels. Nighttime sleep-aid. Non-habit forming. Quality guaranteed. Compare to Vicks ZzzQuil active ingredient (This product is not manufactured or distributed by Procter & Gamble, distributor of Vicks ZzzQuil). Not for treating cold or flu. See warnings. This TopCare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Gluten free.

    Identifier

    00036800393837

    SKU/UPC

    3680039383

    Manufacturer

    Topco

    Brand

    TopCare